# SDR DALA2019030401448

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39254
- Aircraft time: 49,678 hours, 4,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7108, L/P 5740242) EMERG LIGHT SWITCH WILL NOT STAY IN THE ARMED POSITION WITH GUARD CLOSED. REPLACED SWITCH GUARD CKS OK REF WDM 33-51-12.
